# SDR REXA2013032600407

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 12,837 hours, 12,580 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AEB VERTICAL STIFFENER AT BL 00 AND WL 126.43 HAS CHAFE DAMAGE THAT MESURES 0.275" X 0.090" X 0.015" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1523 AND 601R-53-61-4851.
